# SDR ASAA2013090195912

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 22,858 hours, 7,143 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  ACFT GROUNDED.  RESET SYS, GROUND FUNCTIONAL TEST GOOD IAW AMM 22-31-00-710-810 AND 22-31-00-710-802, NO HISTORY LAST 90 DAYS.
